Kodai Mathematical Seminar Reports

Integral inequalities in compact orientable manifolds, Riemannian or Kählerian

Yoshiko Watanabe

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep. Volume 20, Number 3 (1968), 264-271.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1138845694

Mathematical Reviews number (MathSciNet)
MR0248702

Zentralblatt MATH identifier
0172.23302

Digital Object Identifier
doi:10.2996/kmj/1138845694

Subjects
Primary: 53.80

Citation

Watanabe, Yoshiko. Integral inequalities in compact orientable manifolds, Riemannian or Kählerian. Kodai Math. Sem. Rep. 20 (1968), no. 3, 264--271. doi:10.2996/kmj/1138845694. http://projecteuclid.org/euclid.kmj/1138845694.


Export citation

References

  • [1] ISHIHARA, S., AND Y. TASHIRO, On Riemannian manifolds admitting a concircular transformation. Math. Journ. Okayama Univ. 9 (1959), 19-47.
  • [2] OBATA, M., Quelques inegalites integrales sur unevariete riemannienne compacte C. R. Acad. Sc. Pans 264 (1967), 123-125.
  • [3] YANO, K., Differential geometry oncomplex and almost complex spaces. Perga mon Press (1965).